R Balasubramanian ; K Ramachandra ; A Sankaranarayanan ; K Srinivas - Notes on the Riemann zeta-function-IV

hrj:141 - Hardy-Ramanujan Journal, January 1, 2000, Volume 23 - https://doi.org/10.46298/hrj.2000.141
Notes on the Riemann zeta-function-IV

Authors: R Balasubramanian ; K Ramachandra ; A Sankaranarayanan ; K Srinivas

In earlier papers of this series III and IV, poles of certain meromorphic functions involving Riemann's zeta-function at shifted arguments and Dirichlet polynomials were studied. The functions in question were quotients of products of such functions, and it was shown that they have ``many'' poles. The main result in the present paper is that the same conclusion remains valid even for finite sums of functions of this type.


Volume: Volume 23
Published on: January 1, 2000
Submitted on: March 3, 2015
Keywords: Poles, Dirichlet series. Dirichlet polynomials,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 61 times.
This article's PDF has been downloaded 137 times.